# SDR CA971113032

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057869
- Condition: Failed
- Location: Turbine
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GOVERNOR ALLOWS RPM TO DROOP 3 PERCENT WITH NO RECOVERY AND OVERSPEEDS 2 TO 3 PERCENT.  ERRATIC OPERATION, OCCASIONAL SURGING, RIGGING COULD NOT ADJUST.
